# SDR FDEA2019071761570

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Worn
- Location: Bs 1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 1421, X =27.5, FOUND CROWN DAMAGED.  DAMAGED CROWN MEASURED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 .  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFED AS MAJOR IAW GMM 6-2-100.
